# SDR 08FDEA03523

- Difficulty date: August 20, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510120
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER TORQUE BOX INBD WEB IS CRACKED WITH A STOP DRILL AT LIGHTNING HOLE BS 1223.  HFEC CRACK TO VERIFY TERMINATION IAW NDTM PT6 51-00-00 FIG 23.  FABRICATED REPAIR DOUBLER IAW SRM 51-40-2 FIG 1 AND 53-10-2 FIG 6.  INSTALLED REPAIR DOUBLER IAW SRM 51-40-2 FIG 1.
